# SDR A6WA201140303

- Difficulty date: April 19, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE CLOSE OUT PANEL IS CHAFED ON UPPER SIDE.  REPAIRED IAW REO 601R-52-41-169.
